# SDR COEA2015081405919

- Difficulty date: August 14, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: S54310252201
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT ENG INBD LATERAL PANEL, LANDING HAS FRETTING DAMAGE.  REPAIR IAW SRAS CE 4436 15 9590 DATED 9 3 2015.
